Thread: Why do I feel so shut down?
09-09-2004, 03:15 PM #1
Why do I feel so shut down?
Yes this has to do with sex, but I don't get it... this is what I'm on right now:
Trib (doseage varies, trying to take near 6g a day)
Nolva and Clomid ready to go of course :-)
But I don't get it, not to get too personal here... but I was with my girl last weekend, she is away at college - so I don't get to see her that often, and I'm going to visit her again tomorrow night - let's just say things didn't go as well as I had hoped they would have, on this much test I didnt think I would have any problems getting up/staying up... what can I do to help?
I also tried Viagra after a couple times - worked decent... but seems even that would have fixed the situation with no questions.
I've heard the Letro can shut you down hard even when you are on test? Is that true? If so then I bet that's what's causing it.
Any suggestions opinions bros? Anything could be helpful...
Thanks in advance
09-09-2004, 03:21 PM #2
could be the fina .. but Im on a fina test cycle right now and have no sides... not to rub it in .. but it raises the question as to have you cycled this before and had the same issue?
I ran fina alone for 4 weeks and it didnt shut me down at all.. I have in the past run test alone and it shut me down totally.. so, its all different. Maybe get a doc to get you blood work done to check you test levels, maybe its underdosed or the fina is overdosed etc etc.
later man.. use cialis.. way better.
09-09-2004, 03:25 PM #3Originally Posted by Dally
I've got good cycle experience,
I tried a Fina only cycle at 75mg ED and got shut down hard after 3 weeks, and stopped at week 5.
I also did a EQ/Test cycle where I had no problems being shut down.
I've done a couple other cycles with the above mixed together and no problems... the only difference is the Letro ED that I can think of off hand, and the Enan of course... but since when does a long test cause you to shut down so hard?
I don't know, it's bugging the **** out of me - I feel like I'm ****ed.
I'll try Cialis, see what happens with that...
Any other opinions bros?
09-09-2004, 03:31 PM #4
there is just no telling what you are gonna get with fina bro....i've had it put a stranglehold on me 1 cycle, and do nothing the next
09-09-2004, 03:35 PM #5
I don't know...
Anyone ever heard about the Letro causing it?
09-09-2004, 05:53 PM #6
bump... anyone else?
09-09-2004, 05:57 PM #7AR-Elite Hall of Famer
Originally Posted by LAGMuXle
- Join Date
- Mar 2003
- United States
- Blog Entries
09-09-2004, 06:09 PM #8New Member
- Join Date
- Jan 2004
i would guess its the fina, 700mgs is quite a bit(for me anyways)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)